# SDR MASA2011071503238

- Difficulty date: July 14, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 18,157 hours, 14,394 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O SMOKE GOGGLES CRACKED.  R2 GOGGLES.
